# SDR 06FDEA03578

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP, MID LOWER SKIN NUMEROUS DENTS DOT M5582 DENTS FOUND TO BE OUT OF LIMITS IAW DC/ MD -10 SRM 57-10-00 FIG 48 VOL 1.  CUT OUT DAMAGED SKIN, FABRICATED DOUBLER AND FILLER IAW DC/ MD 10 SRM 57-10-00 FIG 85 VOL 1.  ALODINED AND PRIMED IAW DC/ MD SRM 51-21-01 PAGE 21 THRU 24 VOL 2.  INSTALLED DOUBLER AND FILLER IAW DC/ MD 10 SRM 51-35-02 PG 1 VOL 2.
